It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


hi I am 23 years old I have a problem I started taking aprozalam and vicodion. I was on the viodion for about 1 year on and off. I started to realize I was getting addicted and was taking higher and more dossages of it. I stoped taking vicdion on monday. I am having terrible withdrawls.
with the aprozalam I kinda did a fast tapper, I was taking 2 mg a day some times 2 of them so 4 mgs a day. and my dr told me she would not proscribe them to me I have only been on the aprzalam for 3 months. so I decided to take her advice so she lowered my dossages down to half of a 1 mg pill every 12 hours if needed. for 2 weeks well I decided that I just wanted to do a faster taper so I took did a taper for 5 days and stopped for 3 days and thought that I was gonna die this morning and took a hole one, I had a full blown panic attack and I haven't slept in a week . it really didn't help me all that much. I am wondering if I most likely am getting sick form the vicodion withdrawls or the xananx ? Can I take benadryly to sleep? Please help? should I keep taking the rest of the every 12 hours or should I just stop I did go 3 days without it?
thank you, ambie1





All times are GMT -7. The time now is 12:13 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!